# SDR 2003UALA00891

- Difficulty date: November 19, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 34,541 hours, 25,597 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Will Not Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS NR 1 ENGINE B-FIRE LOOP DOES NOT TEST PROPERLY.  FOUND WIRE W1508-007-16R OPEN 2 INCHES FROM ENGINE CORE LOOP M1122.  REPLACED WIRE.
